# SDR IPXA2015122096864

- Difficulty date: December 19, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 16,547 hours, 10,153 cycles
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Transmitter
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GREEN HYD QTY INDICATOR INOPERATIVE.  EMERGENCY DECLARED.  LANDING GEAR GRAVITY EXTENDED IAW GREEN RESERVOIR LOW LEVEL CHECKLIST R & R GREEN RESERVOIR QTY TRANSMITTER, GREEN PRESSURE SWITCH.  RESTORED LANDING GEAR SYS TO NORMAL CONDITION IAW MM 32-33-00-0201, OPS OK.
